Translator Disclaimer
November 2012 A Ferguson–Klass–LePage series representation of multistable multifractional motions and related processes
R. Le Guével, J. Lévy Véhel
Bernoulli 18(4): 1099-1127 (November 2012). DOI: 10.3150/11-BEJ372

Abstract

The study of non-stationary processes whose local form has controlled properties is a fruitful and important area of research, both in theory and applications. In (J. Theoret. Probab. 22 (2009) 375–401), a particular way of constructing such processes was investigated, leading in particular to multifractional multistable processes, which were built using sums over Poisson processes. We present here a different construction of these processes, based on the Ferguson–Klass–LePage series representation of stable processes. We consider various particular cases of interest, including multistable Lévy motion, multistable reverse Ornstein–Uhlenbeck process, log-fractional multistable motion and linear multistable multifractional motion. We also show that the processes defined here have the same finite dimensional distributions as the corresponding processes built in (J. Theoret. Probab. 22 (2009) 375–401). Finally, we display numerical experiments showing graphs of synthesized paths of such processes.

Citation

Download Citation

R. Le Guével. J. Lévy Véhel. "A Ferguson–Klass–LePage series representation of multistable multifractional motions and related processes." Bernoulli 18 (4) 1099 - 1127, November 2012. https://doi.org/10.3150/11-BEJ372

Information

Published: November 2012
First available in Project Euclid: 12 November 2012

zbMATH: 1260.60096
MathSciNet: MR2995788
Digital Object Identifier: 10.3150/11-BEJ372

Rights: Copyright © 2012 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.18 • No. 4 • November 2012
Back to Top